Lehrstuhl für Mathematik und Statistik

Organisation: Lehrstuhl

Publikationen

  1. 2020
  2. Veröffentlicht

    Probabilistic Surface Layer Fatigue Strength Assessment of EN AC-46200 Sand Castings

    Pomberger, S., Oberreiter, M., Leitner, M., Stoschka, M. & Thuswaldner, J., 9 Mai 2020, in : Metals : open access journal . 10, 5, S. 616 26 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  3. Veröffentlicht

    Space-Filling Curves of Self-Similar Sets (III): Skeletons

    Rao, H. & Zhang, S., Mär 2020, in : Fractals. 28, 1, S. 2050028-1 2050028 S., 2050028.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  4. Veröffentlicht

    On self-affine tiles whose boundary is a sphere

    Thuswaldner, J. & Zhang, S., Jan 2020, in : Transactions of the American Mathematical Society. 373, Number 1, S. 491-527 37 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  5. 2019
  6. Veröffentlicht

    Geometry, dynamics, and arithmetic of S-adic shifts

    Berthé, V., Steiner, W. & Thuswaldner, J., 3 Jun 2019, in : Annales de l'Institut Fourier. 69.2019, 3, S. 1347-1409 63 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  7. Veröffentlicht

    Space-filling curves of self-similar sets (II): edge-to-trail substitution rule

    Dai, X-R., Rao, H. & Zhang, S-Q., Apr 2019, in : Nonlinearity. 32.2019, 5, S. 1772-1809 38 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  8. Veröffentlicht

    A core decomposition of compact sets in the plane

    Loridant, B., Luo, J. & yang, Y., 2019, in : Advances in mathematics. 343.2019, February, S. 219 - 244 26 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  9. Veröffentlicht

    Geometry and topology of self-affine tiles and Rauzy fractals

    Zhang, S., 2019

    Publikationen: Thesis / StudienabschlussarbeitDissertationForschung

  10. Veröffentlicht

    Gerd Baron 1940-2019

    Drmota, M., Heuberger, C. & Kirschenhofer, P., 2019, in : Internationale mathematische Nachrichten = International mathematical news = Nouvelles mathématiques internationales. 2019, 241, S. 29-37

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  11. Veröffentlicht

    Number systems over general orders

    Evertse, J-H., Györy, K., Pethö, A. & Thuswaldner, J., 2019, in : Acta mathematica Hungarica. 159, S. 187-205

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  12. Veröffentlicht

    Recognizability for sequences of morphisms

    Berthé, V., Steiner, W., Thuswaldner, J. & Yassawi, R., 2019, in : Ergodic theory and dynamical systems. 39, S. 2896-2931

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  13. Veröffentlicht

    The finiteness property for shift radix systems with general parameters

    Weitzer, M. F., Thuswaldner, J. & Pethõ, A., 2019, in : Integers. 2019, 19, #A50

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  14. 2018
  15. Veröffentlicht

    Cut-and-Project Schemes for Pisot Family Substitution Tilings

    Lee, J-Y., Akiyama, S. & NAGAI, Y., 16 Okt 2018, in : Symmetry / Molecular Diversity Preservation International (MDPI) . 10.2018, 9, 9 S., 511.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  16. Veröffentlicht

    Characterization of rational matrices that admit finite digit systems

    Jankauskas, J. & Thuswaldner, J., 6 Aug 2018, in : Linear algebra and its applications. 557.2018, November, S. 350-358 9 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  17. Veröffentlicht

    Geometrical Models for a Class of Reducible Pisot Substitutions

    Loridant, B. & Minervino, M., 16 Feb 2018, in : Discrete and computational geometry. 60.2018, 4, S. 981-1028 48 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  18. Veröffentlicht
  19. Veröffentlicht

    Decompositions of a matrix by means of its dual matrices with applications

    Kim, I-P. & Kräuter, A., 2018, in : Linear algebra and its applications. 537 (2018), S. 100-117

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  20. Veröffentlicht

    Number systems over orders

    Pethõ, A. & Thuswaldner, J., 2018, in : Monatshefte für Mathematik. 187, S. 681 704 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  21. Veröffentlicht

    On Littlewood and Newman polynomial multiples of Borwein polynomials

    Jankauskas, J., Drungilas, P. & Šiurys, J., 2018, in : Mathematics of computation. 87, 311, S. 1523 1541 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  22. Veröffentlicht

    On certain multiples of Littlewood and Newman polynomials

    Jankauskas, J., Drungilas, P., Klebonas, L. & Junevičius, G., 2018, in : Taehan-Suhakhoe-hoebo = Bulletin of the Korean Mathematical Society. 55, 5, S. 1491-1501 11 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  23. 2017
  24. Veröffentlicht

    Boundary parametrization and the topology of tiles

    Loridant, B. & Akiyama, S., Jun 2017, in : Nagoya Mathematical Journal. 226, S. 127-164

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  25. Veröffentlicht

    Distribution results on polynomials with bounded roots

    Kirschenhofer, P. & Thuswaldner, J., 21 Apr 2017, in : Monatshefte für Mathematik. 185.2018, 4, S. 689-715 27 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  26. Veröffentlicht

    No two non-real conjugates of a Pisot number have the same imaginary parts

    Jankauskas, J., Hare, K. & Dubickas, A., Mär 2017, in : Mathematics of computation. 86, 304, S. 935-950 16 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  27. Veröffentlicht

    Constrained triangulations, volumes of polytopes, and unit equations

    Weitzer, M. F., Tichy, R. & Kerber, M., 2017, Computational Geometry. 46:1-46:15 Aufl. Band 2017. (33rd International Symposium on Computational Geometry).

    Publikationen: Beitrag in Buch/Bericht/KonferenzbandBeitrag in KonferenzbandForschung

  28. Veröffentlicht

    Discrepancy bounds for β-adic Halton sequences

    Thuswaldner, J., 2017, Number Theory - Diophantine problems, uniform distribution and applications: Festschrift in honour of Robert F. Tichy's 60th birthday. Springer, S. 423-444 22 S.

    Publikationen: Beitrag in Buch/Bericht/KonferenzbandBeitrag in Buch/SammelbandForschung

  29. Veröffentlicht

    Rational digit systems over finite fields and Christol's Theorem

    Loquias, M., Mkaouar, M., Scheicher, K. & Thuswaldner, J., 2017, in : Journal of number theory. 171, S. 358-390 33 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  30. Veröffentlicht

    Topology of a class of p2-crystallographic replication tiles

    Loridant, B. & Zhang, S., 2017, in : Indagationes Mathematicae. 28, 4, S. 805-823 19 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  31. 2016
  32. Veröffentlicht

    A numerical scale for non locally connected continua

    Jolivet, T., Loridant, B. & Luo, J., 2016, in : Topology and its applications. 202, S. 21-39 19 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  33. Veröffentlicht

    Carbon microparticles from organosolv lignin as filler for conducting Poly(lactic acid)

    Köhnke, J., Fürst, C., Unterweger, C., Rennhofer, H., Lichtenegger, H. C., Keckes, J., Emsenhuber, G., Mahendran, A. R., Liebner, F. & Gindl-Altmutter, W., 2016, in : Cellular polymers. 8, 6

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  34. Veröffentlicht

    Laudatio for Professor Dr. Wilfried Imrich on the occasion of his 75th birthday

    Kirschenhofer, P., 2016, in : Ars mathematica contemporanea.

    Publikationen: Beitrag in FachzeitschriftÜbersichtsartikelForschung(peer-reviewed)

  35. Veröffentlicht

    On cut sets of attractors of iterated function systems

    Loridant, B., Luo, J., Sellami, T. & Thuswaldner, J., 2016, in : Proceedings of the American Mathematical Society. 144, 10, S. 4341-4356 16 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  36. Veröffentlicht

    Self-affine manifolds

    Conner, G. & Thuswaldner, J., 2016, in : Advances in mathematics. 289, S. 725-783 59 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  37. Veröffentlicht

    The S-adic Pisot conjecture on two letters

    Berthé, V., Minervino, M., Steiner, W. & Thuswaldner, J., 2016, in : Topology and its applications. 105, S. 47-57 11 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  38. Veröffentlicht

    Topological properties of a class of cubic Rauzy fractals

    Loridant, B., 2016, in : Osaka journal of mathematics. 53, S. 161-221 60 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  39. 2015
  40. Veröffentlicht

    Cut sets of tiles associated with canonical number systems

    Loridant, B., 22 Sep 2015.

    Publikationen: KonferenzbeitragVortragForschung

  41. Veröffentlicht

    A number theoretic problem on the distribution of polynomials with bounded roots

    Weitzer, M. F. & Kirschenhofer, P., 2015, in : Integers. 2015, 15, #A10

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  42. Veröffentlicht

    A numbertheoretic problem on the distribution of polynomials with bounded roots

    Kirschenhofer, P. & Weitzer, M., 2015, in : Integers. 15, 10 S., A10.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  43. Veröffentlicht

    Characterization algorithms for shift radix systems with finiteness property

    Weitzer, M., 2015, in : International journal of number theory. 11, S. 211-232

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  44. Veröffentlicht

    Characterization of the numbers which satisfy the height reducing property

    Akiyama, S., Thuswaldner, J. & Zaimi, T., 2015, in : Indagationes Mathematicae. 26, S. 24-27

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  45. Veröffentlicht

    Comments on the height reducing property II

    Akiyama, S., Thuswaldner, J. & Zaimi, T., 2015, in : Indagationes Mathematicae. 26, S. 28-39

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  46. Veröffentlicht

    On shift radix systems over imaginary quadratic Euclidean domains

    Weitzer, M. F., Pethõ, A. & Varga, P., 2015, in : Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  47. Veröffentlicht

    On the Fibonacci Mandelbrot set

    Sirvent, V. & Thuswaldner, J., 2015, in : Indagationes Mathematicae. 26, S. 174-190

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  48. Veröffentlicht

    On the characterization of Pethő's Loudspeaker

    Weitzer, M. F., 2015, in : Publicationes mathematicae. 2015, 87, 1-2

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  49. Veröffentlicht

    Rational self-affine tiles

    Steiner, W. & Thuswaldner, J., 2015, in : Transactions of the American Mathematical Society.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  50. Veröffentlicht

    Salem numbers from a class of star-like trees

    Brunotte, H. & Thuswaldner, J., 2015, in : Journal of number theory. 153, S. 85-96 12 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  51. Veröffentlicht

    Shift Radix Systems and Their Generalizations

    Weitzer, M. F., 2015

    Publikationen: Thesis / StudienabschlussarbeitDissertationForschung

  52. 2014
  53. Veröffentlicht

    Mono-textured nanocrystalline thin films with pronounced stress-gradients: On the role of grain boundaries in the stress evolution

    Daniel, R., Jäger, E., Todt, J., Sartory, B., Mitterer, C. & Keckes, J., 28 Mai 2014, in : Journal of applied physics. 115, 20, 203507.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  54. Veröffentlicht

    Digit systems over commutative rings

    Scheicher, K., Surer, P., Thuswaldner, J. & Van De Woestijne, C., 2014, in : International journal of number theory. 10, S. 1459-1483

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  55. Veröffentlicht

    Generalized Catalan sequences originating from the analysis of special data structures

    Blieberger, J. & Kirschenhofer, P., 2014, in : Bulletin of the Institute of Combinatorics and its Applications. 71

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  56. Veröffentlicht

    Problems and conjectures around shift radix systems

    Akiyama, S., Brunotte, H., Pethö, A., Steiner, W. & Thuswaldner, J., 2014, in : Open Problems in Mathematics. 2, S. 1-5

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  57. Veröffentlicht

    Rauzy fractals and tilings

    Minervino, M., 2014, 115 S.

    Publikationen: Thesis / StudienabschlussarbeitDissertationForschung

Vorherige 1 2 3 4 Nächste